Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Can Oxy Elite Pro be taken with Sertraline?

User rating for this question
Very Good
Answered by

Orthopaedic Surgeon
Practicing since : 1994
Answered : 9086 Questions
Can I take Oxy Elite Pro and sertraline (50mg)
Posted Sun, 15 Apr 2012 in Medicines and Side Effects
Answered by Dr. Praveen Tayal 1 hour later
Thanks for posting your query.
Oxy elite pro is a fat burner which has been advertised widely and its exact composition and ingredients have not been specified.
Similarly there are no rational drug trials available to test its efficacy, safety and interactions with other drugs.
One of its main components is caffeine which increases the anxiety and produces cardiac side effects in patients of depression. So, it is not advisable for use in patients with psychiatric or cardiac problems.
You should not combine sertraline with oxy elite pro.
I hope this answers your query effectively.
In case you have additional questions or doubts, you can forward them to me, and I shall be glad to help you out.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Dr. Praveen Tayal.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor